Homology, Homotopy and Applications

Volume 9 (2007)

Number 1


Support varieties: an ideal approach

Aslak Bakke Buan, Henning Krause, and Øyvind Solberg

pp. 45-74

Simplicial model category structures on the category of chain functors

Friedrich W. Bauer and Tamar Datuashvili

pp. 107-138

A class of left ideals of the Steenrod algebra

I. Johnson and J. L. Merzel

pp. 185-191

Classification of di-embeddings of the $n$-cube into $\mathbb{R}^n$

Praphat Fernandes and Andrew Nicas

pp. 213-220

Compactly generated homotopy categories

Henrik Holm and Peter Jørgensen

pp. 257-274

On low-dimensional homology in categories

Tomas Everaert and Marino Gran

pp. 275-293

Model structures on pro-categories

Halvard Fausk and Daniel C. Isaksen

pp. 367-398

$t$-model structures

Halvard Fausk and Daniel C. Isaksen

pp. 399-438

Equivariant Morse relations

Mahuya Datta and Neeta Pandey

pp. 467-483